# SDR FDEA201201030010

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 94,808 hours, 30,039 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB2431U507
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OTBD FLAP, INBD FWD HINGE FITTING (OTBD HALF), SUSPECT CRACK.  INSTALLED NEW HINGE FITTING IAW DWG NR 6013.
